ID 112114
著者
高坂, 拓司 Fukuyama University
Yasuhara, Yosihito Fukuyama University
キーワード
Chaos
control of chaos
periodic switch
nonlinear circuit
資料タイプ
学術雑誌論文
抄録
This letter presents an experimental confirmation of controlling the chaotic behavior to a target unstable periodic orbit when the periodically switched nonlinear circuit has a chaotic attractor. The pole assignment for the corresponding discrete system derived from such a non-autonomous system via Poincaré mapping works effectively, and the control unit is easily realized by the window comparator, sample-hold circuits, and so on.
掲載誌名
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
cat書誌ID
AA10810319
出版者
World Scientific
14
10
開始ページ
3655
終了ページ
3660
発行日
2004-10
権利情報
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 14, No. 10, 2004, 3655-3660, DOI: 10.1142/S0218127404011508 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
出版社版DOI
出版社版URL
フルテキストファイル
言語
eng
著者版フラグ
著者版
部局
情報センター
理工学系